Alert archive / Missouri / Red Flag Warnings in 2022

Red Flag Warning 1, NWS St. Louis, MO

October 12, 202219 counties in Missouri; Monroe County, Randolph County, Saint Clair County, Illinois

NWS St. Louis, MO issued this red flag warning at Oct 12, 2022, 2:35 PM CDT for 19 counties in Missouri; Monroe County, Randolph County, Saint Clair County, Illinois. It took effect at Oct 13, 2022, 12:00 PM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 12, 2022, 2:35 PM CDT (19:35 UTC)
In effect from
Oct 13, 2022, 12:00 PM CDT
Expired
Oct 13, 2022, 8:00 PM CDT
In force
8 hr
Issued by
NWS St. Louis, MO
All 22 counties

Monroe County, IL, Randolph County, IL, Saint Clair County, IL, City of Saint Louis, MO, Crawford County, MO, Dent County, MO, Franklin County, MO, Gasconade County, MO, Iron County, MO, Jefferson County, MO, Knox County, MO, Lewis County, MO, Madison County, MO, Osage County, MO, Reynolds County, MO, Saint Charles County, MO, Saint Francois County, MO, Saint Louis County, MO, Sainte Genevieve County, MO, Shelby County, MO, Warren County, MO, Washington County, MO

The radar

The St Louis radar (KLSX), 38 km from the middle of the area, began a volume at 19:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 7.6 hours before the alert went out and 277 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2022-10-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2022-10-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 440 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1415 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
440 m²/s²
0-3 km storm-relative helicity
439 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

623 
WWUS83 KLSX 121935
RFWLSX

URGENT - FIRE WEATHER MESSAGE
National Weather Service St Louis MO
235 PM CDT Wed Oct 12 2022

...CRITICAL FIRE DANGER IN SOUTHERN MISSOURI THURSDAY 
AFTERNOON...

.A combination of strong winds, low relative humidity, and dry
fuels will promote dangerous fire behavior across southern
Missouri. Elevated fire danger will exist across the rest of the
region.

ILZ079-MOZ072>075-083>085-099-130745-
/O.NEW.KLSX.FW.W.0001.221013T1700Z-221014T0100Z/
Randolph IL-Crawford MO-Washington MO-Saint Francois MO-
Sainte Genevieve MO-Dent MO-Iron MO-Madison MO-Reynolds MO-
235 PM CDT Wed Oct 12 2022

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM CDT THURSDAY FOR
STRONG NORTHWEST WINDS AND LOW RELATIVE HUMIDITY FOR SOUTHERN 
MISSOURI...

The National Weather Service in St Louis has issued a Red Flag
Warning for strong northwest winds and low relative humidity, 
which is in effect from noon to 8 PM CDT Thursday.

* AFFECTED AREA...In Illinois, Fire Weather Zone 079. In 
  Missouri, Fire Weather Zones 072, 073, 074, 075, 083, 084, 085 
  and 099.

* 20 FOOT WINDS...West 10 to 20 mph with gusts up to 30 mph.

* TIMING...Critical fire weather conditions are expected between
  noon and 8 PM CDT Thursday.

* RELATIVE HUMIDITY...As low as 21 percent.

* TEMPERATURES...Around 60.

* LIGHTNING...No lightning is forecast.

* 10 HOUR FUELS...Less than 9 percent.

* IMPACTS...These conditions are conducive for the rapid spread 
  and growth of uncontrolled wildfires.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and dry fuels can contribute
to extreme fire behavior.

&&

$$

MRB
2 follow-up statements
377 
WWUS83 KLSX 130845
RFWLSX

URGENT - FIRE WEATHER MESSAGE
National Weather Service St Louis MO
345 AM CDT Thu Oct 13 2022

...CRITICAL FIRE DANGER THIS AFTERNOON...

.A combination of strong winds, low relative humidity, and dry
fuels will promote dangerous fire behavior across parts of
northeast, east central, and southeast Missouri as well as
southwest Illinois. Elevated fire danger will exist across the 
rest of the region.

ILZ101-102-MOZ018-019-026-049-059>065-132045-
/O.EXA.KLSX.FW.W.0001.221013T1700Z-221014T0100Z/
Saint Clair-Monroe IL-Knox MO-Lewis MO-Shelby MO-Osage MO-
Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-
345 AM CDT Thu Oct 13 2022

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS
EVENING FOR STRONG WEST WINDS AND LOW RELATIVE HUMIDITY FOR PARTS
OF NORTHEAST, EAST CENTRAL, AND SOUTHEAST MISSOURI AS WELL AS
SOUTHWEST ILLINOIS...

The National Weather Service in St Louis has issued a Red Flag
Warning for strong west winds and low relative humidity, which is
in effect from noon today to 8 PM CDT this evening.

* AFFECTED AREA...In Illinois, Fire Weather Zones 101 and 102. 
  In Missouri, Fire Weather Zones 018, 019, 026, 049, 059, 060, 
  061, 062, 063, 064 and 065.

* 20 FOOT WINDS...West 15 to 25 mph with gusts up to 40 mph.

* TIMING...Critical fire weather conditions are expected between 
  noon and 8 PM CDT Thursday.

* RELATIVE HUMIDITY...As low as 21 percent.

* TEMPERATURES...Ranging from the upper 50s in the north to mid
  60s in the south.

* LIGHTNING...No lightning is forecast.

* 10 HOUR FUELS...Less than 9 percent.

* IMPACTS...These conditions are conducive for the rapid spread 
  and growth of uncontrolled wildfires.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and dry fuels can contribute
to extreme fire behavior.

&&

$$

ILZ079-MOZ072>075-083>085-099-132045-
/O.NEW.KLSX.FW.A.0001.221014T1700Z-221015T0100Z/
/O.CON.KLSX.FW.W.0001.221013T1700Z-221014T0100Z/
Randolph IL-Crawford MO-Washington MO-Saint Francois MO-
Sainte Genevieve MO-Dent MO-Iron MO-Madison MO-Reynolds MO-
345 AM CDT Thu Oct 13 2022

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT
THIS EVENING FOR STRONG WEST WINDS AND LOW RELATIVE HUMIDITY FOR 
SOUTHERN MISSOURI AND SOUTHWEST ILLINOIS... ...FIRE WEATHER WATCH 
IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR STRONG 
SOUTHWEST WINDS AND LOW RELATIVE HUMIDITY FOR THE SAME 
LOCATIONS...

The National Weather Service in St Louis has issued a Fire
Weather Watch for strong southwest winds and low relative humidity,
which is in effect from Friday afternoon through Friday evening.

* AFFECTED AREA...In Illinois, Fire Weather Zone 079. In 
  Missouri, Fire Weather Zones 072, 073, 074, 075, 083, 084, 085 
  and 099.

* 20 FOOT WINDS...West 10 to 20 mph with gusts up to 35 mph.

* TIMING...Critical fire weather conditions are expected between 
  noon and 8 PM CDT Thursday.

* RELATIVE HUMIDITY...As low as 20 percent each afternoon.

* TEMPERATURES...In the mid to upper 60s this afternoon and low to
  mid 70s Friday afternoon.

* LIGHTNING...No lightning is forecast.

* 10 HOUR FUELS...Less than 9 percent.

* IMPACTS...These conditions are conducive for the rapid spread 
  and growth of uncontrolled wildfires.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and dry fuels can contribute
to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

Gosselin
828 
WWUS83 KLSX 132015
RFWLSX

URGENT - FIRE WEATHER MESSAGE
National Weather Service St Louis MO
315 PM CDT Thu Oct 13 2022

...CRITICAL FIRE DANGER CONTINUES THIS AFTERNOON...

...CRITICAL FIRE DANGER AGAIN FRIDAY AFTERNOON...

.A combination of strong winds, low relative humidity, and dry
fuels will promote dangerous fire behavior across parts of
northeast, east central, and southeast Missouri as well as
southwest Illinois for the rest of the afternoon. Friday's weather
conditions will be similar to today's and critical fire danger is 
expected again Friday afternoon. Elevated fire danger will exist 
across the rest of the region.

ILZ079-MOZ072>075-083>085-099-140815-
/O.UPG.KLSX.FW.A.0001.221014T1700Z-221015T0100Z/
/O.NEW.KLSX.FW.W.0002.221014T1700Z-221015T0100Z/
/O.CON.KLSX.FW.W.0001.000000T0000Z-221014T0100Z/
Randolph IL-Crawford MO-Washington MO-Saint Francois MO-
Sainte Genevieve MO-Dent MO-Iron MO-Madison MO-Reynolds MO-
315 PM CDT Thu Oct 13 2022

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING
DUE TO STRONG WEST WINDS, LOW RELATIVE HUMIDITY, AND DRY FUELS FOR
PARTS OF SOUTHEAST MISSOURI AND EXTREME SOUTHWEST ILLINOIS...


...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM CDT AGAIN ON FRIDAY
DUE TO STRONG WEST WINDS, LOW RELATIVE HUMIDITY, AND DRY FUELS FOR
PARTS OF SOUTHEAST MISSOURI AND EXTREME SOUTHWEST ILLINOIS...

The National Weather Service in St Louis has issued a Red Flag
Warning for critical fire weather conditions, which is in effect 
from noon to 8 PM CDT Friday. The Fire Weather Watch is no longer 
in effect.

* AFFECTED AREA...In Illinois, Fire Weather Zone 079. In 
  Missouri, Fire Weather Zones 072, 073, 074, 075, 083, 084, 085 
  and 099.

* 20 FOOT WINDS...West 10 to 20 mph with gusts up to 35 mph.

* TIMING...Critical fire weather conditions are expected until 8
  PM CDT today, and from noon until around 800 pm Friday.

* RELATIVE HUMIDITY...As low as 20 percent.

* TEMPERATURES...on Friday afternoon in the mid 70s.

* LIGHTNING...No lightning is forecast.

* 10 HOUR FUELS...Less than 9 percent.

* IMPACTS...These conditions are conducive for the rapid spread 
  and growth of uncontrolled wildfires.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and dry fuels can contribute
to extreme fire behavior.

&&

$$

MOZ049-059-140815-
/O.NEW.KLSX.FW.W.0002.221014T1700Z-221015T0100Z/
/O.CON.KLSX.FW.W.0001.000000T0000Z-221014T0100Z/
Osage MO-Gasconade MO-
315 PM CDT Thu Oct 13 2022

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS
EVENING DUE TO STRONG WEST WINDS, LOW RELATIVE HUMIDITY, AND DRY 
FUELS FOR PARTS OF CENTRAL MISSOURI... 

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM CDT 
FRIDAY FOR STRONG WEST WINDS, LOW RELATIVE HUMIDITY, AND DRY FUELS...

The National Weather Service in St Louis has issued a Red Flag
Warning for critical fire weather conditions, which is in effect 
from noon to 8 PM CDT Friday.

* AFFECTED AREA...In Missouri, Fire Weather Zones 049 and 059.

* 20 FOOT WINDS...West 10 to 20 mph with gusts up to 45 mph.

* TIMING...Critical fire weather conditions are expected between 
  noon and 8 PM CDT Thursday.

* RELATIVE HUMIDITY...As low as 21 percent.

* TEMPERATURES...On Friday afternoon in the mid 70s.

* LIGHTNING...No lightning is forecast.

* 10 HOUR FUELS...Less than 9 percent.

* IMPACTS...These conditions are conducive for the rapid spread 
  and growth of uncontrolled wildfires.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and dry fuels can contribute
to extreme fire behavior.

&&

$$

MOZ034>036-041-042-047-048-050-051-140815-
/O.NEW.KLSX.FW.W.0002.221014T1700Z-221015T0100Z/
Monroe MO-Ralls MO-Pike MO-Boone MO-Audrain MO-Moniteau MO-
Cole MO-Callaway MO-Montgomery MO-
315 PM CDT Thu Oct 13 2022

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM CDT FRIDAY DUE TO  
STRONG WEST WINDS, LOW RELATIVE HUMIDITY, AND DRY FUELS FOR PARTS
OF CENTRAL AND NORTHEAST MISSOURI...

The National Weather Service in St Louis has issued a Red Flag
Warning for critical fire weather conditions, which is in effect 
from noon to 8 PM CDT Friday.

* AFFECTED AREA...In Missouri, Fire Weather Zones 034, 035, 036, 
  041, 042, 047, 048, 050 and 051.

* 20 FOOT WINDS...West 10 to 20 mph with gusts up to 35 mph.

* TIMING...Critical fire weather conditions are expected until
  around 8 PM CDT Thursday.

* RELATIVE HUMIDITY...As low as 22 percent.

* TEMPERATURES...On Friday afternoon in the low to mid 70s.

* LIGHTNING...No lightning is forecast.

* 10 HOUR FUELS...Less than 9 percent.

* IMPACTS...These conditions are conducive for the rapid spread 
  and growth of uncontrolled wildfires.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and dry fuels can contribute
to extreme fire behavior.

&&

$$

ILZ101-102-MOZ018-019-026-060>065-140100-
/O.CON.KLSX.FW.W.0001.000000T0000Z-221014T0100Z/
Saint Clair-Monroe IL-Knox MO-Lewis MO-Shelby MO-Warren MO-
Saint Charles MO-Franklin MO-Saint Louis MO-Saint Louis City MO-
Jefferson MO-
315 PM CDT Thu Oct 13 2022

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING
DUE TO STRONG WEST WINDS, LOW RELATIVE HUMIDITY, AND DRY FUELS FOR
PARTS OF EAST CENTRAL AND NORTHEAST MISSOURI...

* AFFECTED AREA...In Illinois, Fire Weather Zones 101 and 102. 
  In Missouri, Fire Weather Zones 018, 019, 026, 060, 061, 062, 
  063, 064 and 065.

* 20 FOOT WINDS...West 15 to 25 mph with gusts up to 40 mph.

* TIMING...Critical fire weather conditions are expected until
  around 8 PM CDT today.

* RELATIVE HUMIDITY...As low as 22 percent.

* TEMPERATURES...On Friday afternoon upper 60s to low 70s.

* LIGHTNING...No lightning is forecast.

* 10 HOUR FUELS...Less than 9 percent.

* IMPACTS...These conditions are conducive for the rapid spread 
  and growth of uncontrolled wildfires.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and dry fuels can contribute
to extreme fire behavior.

&&

$$

Carney

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this red flag warning went out at Oct 12, 12:15 PM CDT, 2 hours 20 minutes earlier.

Area forecast discussion, Oct 12, 12:15 PM CDT, 2 hours 20 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
1215 PM CDT Wed Oct 12 2022

.SHORT TERM...  (Through Late Thursday Afternoon)
Issued at 342 AM CDT Wed Oct 12 2022

Showers and thunderstorms along a cold front have been in a
weakening phase the past couple of hours as they have crossed the
mid-Missouri Valley. This trend should continue over the next
several hours as storms approach and then enter northwestern
sections of the CWA. Most CAMs suggest thunderstorms will develop
along a composite outflow boundary as it accelerates
east/southeast this morning, with trailing convection/rain showers
continuing to gradually weaken (if not dissipate) with time.
Convection ahead of the front should then exit the CWA by midday.
Some showers or thunderstorms may redevelop along the trailing
front in south-central and southwest Illinois this afternoon, but
any storms that do form should remain weak with only 100-250 J/kg
of CAPE expected. Any lingering chance of showers/weak
thunderstorms will quickly diminish in our Illinois counties
behind the front late this afternoon.

A secondary cold front remains on track to move through the CWA this
evening. Given some mid/upper level ascent associated with the
amplifying trough aloft and enhanced divergence beneath the left-
exit region of a jet streak, went ahead and added some slight
chance PoPs this evening for parts of northeast Missouri and west-
central Illinois. This forcing weakens in time and with
southwestward extent however, so maintained a dry forecast for the
remainder of the area.

Cooler air will infiltrate the bi-state area behind the secondary
cold front. Low temperatures tonight are forecast to be in the low
to mid 40s areawide. These readings would be about 15-20 degrees
cooler than this morning, or a few degrees below normal for the date.

On Thursday, a cool dry day is forecast with brisk west/northwest
winds. High temperatures are the main forecast challenge, and there
are competing factors. Moderate low-level cold air advection
continues through the day on Thursday, but plentiful sunshine and
very deep mixing to near 700-750 hPa or 7-9 kft both help lead to
warmer temperatures at the surface than we otherwise would see.
Given these competing factors, leaned toward the 50th percentile
of available model guidance which resulted in high temperatures
ranging from the low to mid 60s from north to south. These values
also agreed well with conditional temperature climatology, which
suggests about a 20-25F warming from morning lows in mid October
given a sunny sky and strong westerly winds.

Gosselin

.LONG TERM...  (Thursday Night through Tuesday)
Issued at 342 AM CDT Wed Oct 12 2022

(Thursday Night - Sunday Night)

Seasonably cool conditions are expected on Thursday night as lows
drop into the mid 30s to near 40 degrees. No frost is expected
however given some modest west/southwest winds, and more
importantly, very dry air in place across the region.

Moderating conditions are expected through Saturday as strong low-
level warm air advection moves in from the south-central Plains.
This is maximized ahead of a cold front Friday night into Saturday.
As alluded to yesterday, the exact timing of this particular front
is critical for Saturday's high temperatures. The GFS is a bit
faster than the ECMWF, and as a result is on average about 10
degrees cooler. Frontal passages associated with northwest flow
shortwave troughs several days out in advance are difficult to pin
down, though previous experience suggests that a faster frontal
passage may be more likely than not. For now however, leaned toward
the NBM which looked to be a good compromise between the faster GFS
and the slower ECMWF. This yielded highs in the low 60s in our
northern CWA to near 80 degrees in parts of southeast Missouri.
Behind Saturday's cold front, a return to more widespread below
normal temperatures is expected.

Mostly dry weather is forecast to continue through this period, with
the exception of on Saturday in southeast Missouri and southwest
Illinois due to the expected cold frontal passage. There may be
just enough moisture return ahead of this feature to produce some
shower activity.

(Monday - Tuesday)

The main focus early/mid next week continues to be on the
possibility of a freeze and the end of the growing season.
Differences between the GEFS and the CMCE/EPS have decreased a
bit compared to 24 hours ago. More specifically, both in regards
to the strength of the air mass and the location of the midlevel
closed low. While there are still some differences, even the
"warmer" GEFS has 850-hPa temperature anomalies of -8 to -11C over
the mid-Mississippi Valley. The SLU CIPS 6-8 day analog guidance
(which is based off of the GEFS) shows probabilities of a freeze
of 50-75 percent. A hard freeze (<=28F) is most likely in northern
sections of the CWA, though cannot be ruled out areawide. If the
colder EPS solution verifies, widespread mid to upper 20s would be
likely which could also threaten low temperature records.

Gosselin

&&

.AVIATION...  (For the 18z TAFs through 18z Thursday Afternoon)
Issued at 1208 PM CDT Wed Oct 12 2022

The primary concern through the forecast period will be the gusty
winds tomorrow behind a cold front that passes through the region
this afternoon through tonight. While an area of lower clouds is
possible along the front itself tonight, categorical impacts are
unlikely. While valley fog is an outside potential tonight,
between strong winds and very dry air rushing into the region, it
is unlikely and not mentioned in the TAFs. Behind the front,
sustained westerly winds up to 20kts with higher gusts are
expected. These winds will slacken after sunset, however.

MRB

&&

.FIRE WEATHER...
Issued at 342 AM CDT Wed Oct 12 2022

Elevated fire danger remains on Thursday afternoon.

A very dry air mass will move into the region on Thursday, with
minimum relative humidity values between 20 and 25 percent across
the area. Brisk west/northwest winds will also be in place. 10-hr
fuel moistures are the big unknown and will depend on rainfall
over the next 6-9 hours. Yesterday's rains were fairly significant
across portions of central and northeast Missouri where there was
an axis of 0.50-1.00" of rain. In these areas, fuel moistures not
surprisingly climbed significantly. However, if they can drop
sufficiently by Thursday afternoon, red flag criteria may be
possible in central and/or northeast Missouri given the likelihood
of having strong enough winds and low enough RH values.

Gosselin

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, Oct 12, 6:41 AM CDT, 7 hours 54 minutes before
Hazardous Weather Outlook...CORRECTED
National Weather Service St Louis MO
641 AM CDT Wed Oct 12 2022

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-130900-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
641 AM CDT Wed Oct 12 2022

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Today and tonight.

There is a chance of thunderstorms across the area through this
afternoon.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The combination of gusty west winds, low relative humidity, and dry
fine fuels will result in elevated fire danger across the area on
Thursday afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Gosselin

Nearby

Red Flag Warnings in Missouri, 2022Red Flag Warnings in Illinois, 2022Every red flag warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.